# SDR 20000328SH013

- Difficulty date: February 3, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N5923N
- Make and model: Gulstm 114ARKWELL
- Aircraft serial: 14540
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN423A
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AIRCRAFT, PILOT NOTED RT MAIN LANDING GEAR FELT MUSHY.  VISUAL INSPECTION OF PARKED AIRCRAFT YIELDED THE RT MAIN LANDING GEAR FORWARD TRUNNION BOLT WASHER AND NUT WERE MISSING DUE TO THE BOLT SHEARING.  AS A PREVENTATIVE MEASURE, THE LT SIDE BOLT WAS REMOVED AND FOUND SIGNS OF EXTREME WEAR, AND WAS REPLACED.  CURRENTLY, THERE ARE NO AIRWORTHINESS DIRECTIVES OR SERVICE BULLETINS ADDRESSING THIS BOLT.  SUBMITTER STATED THIS BOLT SHOULD BE A TIME REPLACEMENT PART OF 3-5 YEARS OF 500 LANDINGS.  (X)
